# SDR 2006FA0000123

- Difficulty date: January 13, 2006
- Submitted: February 2, 2006
- Operation: General aviation
- Aircraft: N8419Q
- Make and model: Cessna U206F
- Aircraft serial: U20603279
- Engine: Cont IO550*
- System (JASC): 2800 · Aircraft Fuel System
- Part: Mount
- Part number: 543003
- Condition: Cracked
- Location: Powerplant
- Part time: 246 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION FOUND THE FUEL FLOW TRANSDUCER MOUNT CRACKED COMPLETELY ACROSS ON ONE END.  (K)
